# SDR USAA920080974

- Difficulty date: April 17, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 47,569 hours, 31,672 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - CRACKED FRAME, BS 492.4, S24R.  REPAIRED FRAME, BS 492.4, S24R IAW USAIRWAYS EA 110913.
